# SDR HALA2009051400176

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 27,579 hours, 5,280 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Part time: 26,208 hours, 5,027 cycles
- Component: Apu
- Component part number: 38002981
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU GENERATOR FAILED AT GATE.  REPLACED APU IN ACCORDANCE WITH HAL M266-767.  GROUND OPS AND LEAK CHECK OKAY.
